# SDR ASAA2021092636089

- Difficulty date: September 26, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 50,771 hours, 15,070 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Condition: Worn
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 NOTED WEAR ON REAR SHANK OF ALL FAN BLADES. GROUNDED - YES. MEASURED WEAR ON THE REAR SHANK AND FOUND MULTIPLE BLADES OUT OF LIMITS.  REPLACED ALL #1 THROUGH #24 FAN BLADES REF T/C 78472010.
